# SDR MALA040337

- Difficulty date: April 17, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 30,199 hours, 25,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89905202
- Part serial: OFF0620
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LEFT ENGINE FIRE WARNING ON CWP AND LEFT FIRE HANDLE ILLUMINATED, ALONG WITH FIRE BELL.  LIGHTS AND WARNING WERE ON BRIEFLY, THEN EXTINGUISHED.  TESTED THE LEFT FIRE SYSTEM ON TEST PANEL, TEST GOOD.  THEN THE FIRE INDICATION OCCURRED AGAIN.  MAINTENANCE REMOVED AND REPLACED FIRE DETECTOR P/N 899052-02, S/N ON 0840, S/N OFF 0620, AND WEU P/N 006W00, S/N ON 1581, S/N OFF 1623, IAW AMM 31-50-05 AND 26-11-10.  OPS CHECK GOOD.
